# SDR 3PRA2012011100099

- Difficulty date: January 8, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N635AR
- Make and model: Dhav DHC8103
- Aircraft serial: 047
- Aircraft time: 37,744 hours, 48,685 cycles
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: XD4N
- Part serial: 6121K12
- Condition: Malfunctioned
- Location: Prop Feathering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PROPELLER FEATHERED WHILE ON THE GROUND AND PARKED.  R & R RELAY.  ACFT COMES OUT OF FEATHER.
